Alert archive / Kentucky / Flash Flood Warnings in 2009
Flash Flood Warning 73, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Sep 26, 2009, 7:48 AM EDT for Jessamine County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2009, 7:48 AM EDT (11:48 UTC)
- Expired
- Sep 26, 2009, 10:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Jessamine County, KY
The radar
The Jackson,KY radar (KJKL), 115 km from the middle of the area, began a volume at 12:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 9:26 AM EDT | FLOOD | Nicholasville, KY | CREEK ALONG HWY 169 HAS OVERFLOWED ITS BANKS HOWEVER HAS NOT AFFECTED HIGHWAY TRAFFIC... CURRENT CREEK LEVEL ABOUT 10 FT ABOVE NORMAL... 5.10 INCHES OF RAINFALL SINCE 8PM 9.25.09 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 485 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 261148
FFWLMK
KYC113-261445-
/O.NEW.KLMK.FF.W.0073.090926T1148Z-090926T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
748 AM EDT SAT SEP 26 2009
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JESSAMINE COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 1045 AM EDT
* AT 744 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT AROUND 1 INCH OF RAIN HAD FALLEN OVER THE LAST 2 HOURS.
ADDITIONAL RAIN OF UP TO ONE INCH IS EXPECTED THIS MORNING.
NORTHERN JESSAMINE COUNTY...INCLUDING THE TOWN OF KEENE...HAD
EXCESSIVE RAINFALL LATE LAST EVENING. ADDITIONAL RAINS WILL QUICKLY
WORSEN CONDITIONS ACROSS NORTHERN JESSAMINE COUNTY.
* LOCATIONS IMPACTED INCLUDE...
NICHOLASVILLE...
KEENE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3800 8467 3793 8449 3785 8445 3785 8449
3781 8449 3775 8458 3787 8471
$$
JSD2 follow-up statements
000
WGUS73 KLMK 261330
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
930 AM EDT SAT SEP 26 2009
KYC113-261445-
/O.CON.KLMK.FF.W.0073.000000T0000Z-090926T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JESSAMINE KY-
930 AM EDT SAT SEP 26 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT FOR
JESSAMINE COUNTY...
AT 928 AM EDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM
PRODUCING FLASH FLOODING OVER THE WARNED AREA. THE CREEK ALONG
KENTUCKY HIGHWAY 169 HAS OVERFLOWED ITS BANKS. SOME LOCALIZED STREET
FLOODING IS POSSIBLE ALONG THIS HIGHWAY...AND ALSO IN OTHER AREAS
THAT HAVE RECEIVED HEAVY RAINFALL SINCE LAST NIGHT.
* LOCATIONS IMPACTED INCLUDE...
NICHOLASVILLE...
THE RAIN HAS LIGHTENED UP OVER THE WARNED AREA...BUT AN ADDITIONAL
QUARTER TO HALF INCH ARE POSSIBLE OVER THE NEXT COUPLE OF HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3800 8467 3793 8449 3785 8445 3785 8449
3781 8449 3775 8458 3787 8471
$$
RJS000
WGUS73 KLMK 261438
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1038 AM EDT SAT SEP 26 2009
KYC113-261446-
/O.EXP.KLMK.FF.W.0073.000000T0000Z-090926T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JESSAMINE KY-
1038 AM EDT SAT SEP 26 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1045 AM EDT FOR JESSAMINE
COUNTY...
THE FLASH FLOOD THREAT HAS ENDED...THEREFORE THE FLASH FLOOD WARNING
WILL BE ALLOWED TO EXPIRE. STANDING WATER STILL REMAINS OVER SOME
ROADS HOWEVER...SO DRIVERS SHOULD USE CAUTION.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3800 8467 3793 8449 3785 8445 3785 8449
3781 8449 3775 8458 3787 8471
$$
AMLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 7:10 AM EDT, 38 minutes earlier.
Area forecast discussion, Sep 26, 7:10 AM EDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 710 AM EDT SAT SEP 26 2009 .UPDATE FOR 12Z TAFS... SHORT TERM (TODAY AND TONIGHT)... ALL SHORT RANGE AND ENSEMBLE MODELS ARE IN GOOD AGREEMENT THIS MORNING FOR THE NEXT 36 HOURS. THE MUCH ADVERTISED CLOSED UPPER LOW WILL CONTINUE TO GRADUALLY SHIFT TO THE EAST. ON THE EAST SIDE OF THE LOW THIS MORNING A SHORT WAVE WILL TRACK NORTHEAST WHICH WILL INCREASE PRECIPITATION ACROSS CENTRAL TENNESSEE AND EAST KENTUCKY. HAVE UPPED THE POPS ACROSS THE EASTERN PORTION OF THE FORECAST AREA THROUGH 18Z INTO THE CATEGORICAL RANGE... BASICALLY WHERE THE FLASH FLOOD WATCH IS IN PLACE. DRIER AIR WILL WORK INTO THE REGION THIS AFTERNOON WHICH SHOULD HELP DIMINISH THE RAIN FROM WEST TO EAST BUT MAY HELP DESTABILIZE THE ATMOSPHERE AS THE UPPER LOW MOVES OVER THE AREA. SO AFTER A PERIOD OF DIMINISHING RAIN ANOTHER ROUND OF SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE IN THE DAY AND EVENING. THE RAIN WILL END OVERNIGHT AS A DRIER WESTERLY FLOW DEVELOPS. WITH THE EXPECTED CLOUDS AND PRECIPITATION HIGHS THIS AFTERNOON WILL HOLD IN THE 70S WITH LOWS TONIGHT FALLING INTO THE MID AND UPPER 50S. AS MENTIONED THE PLACEMENT OF THE FLASH FLOOD WATCH IS IN GOOD SHAPE AND NO CHANGES ARE PLANNED. ALSO PATCHY DENSE FOG WILL BE AN ISSUE THIS MORNING ESPECIALLY ACROSS THE WESTERN PORTION OF THE FORECAST AREA AND WILL HANDLE THIS WITH SPECIAL WEATHER STATEMENTS. .LONG TERM (SUNDAY THROUGH FRIDAY)... SUNDAY THROUGH TUESDAY... UPPER AIR PATTERN SHOWS TWO SYSTEMS TO AFFECT THE REGION FOR THE EARLY PART OF NEXT WEEK. THE EASTERNMOST SYSTEM WILL BE MOVING UP THE ST LAWRENCE VALLEY SUNDAY...WITH ITS RELATED 500MB TROUGH AXIS MOVING EAST OF KENTUCKY DURING THE MORNING HOURS. THE SECOND SYSTEM WILL STILL BE IN ALBERTA CANADA SUNDAY...BUT WILL QUICKLY SCOOT SOUTHEAST TOWARDS THE GREAT LAKES BY MONDAY. ONCE THE TROUGH AXIS MOVES EAST SUNDAY...SUBSIDENCE AND DRIER AIR WILL LEAD TO CLEARING SKIES CERTAINLY BY AFTERNOON AND PROBABLY BY MORNING ACROSS OUR WESTERN COUNTIES. WITH MILD PACIFIC AIR AND LIGHT SOUTHWEST WINDS EXPECTED SUNDAY...TEMPERATURES SHOULD RECOVER INTO THE MID TO UPPER 70S FOR AFTERNOON HIGHS. A POWERFUL JET WILL DIVE SOUTHEAST ACROSS THE UPPER MIDWEST LATE SUNDAY AND WILL HELP DEVELOP A STRONG AUTUMNAL CYCLONE ACROSS THE GREAT LAKES BY MONDAY MORNING. BOTH THE 00Z NAM AND GFS ARE SIMILAR IN RAPIDLY DEEPENING LOW PRESSURE TO AROUND 980MB ACROSS NORTHERN MICHIGAN. THIS WILL BRING THE COOLEST AIR OF THIS YOUNG FALL SEASON INTO THE LOWER OHIO VALLEY BEGINNING MONDAY. EXPECT VERY MILD TEMPERATURES EARLY MONDAY AS A STRENGTHENING SOUTHWESTERLY LOW LEVEL JET AHEAD OF A SHARP COLD FRONT WILL PREVENT MUCH DECOUPLING OF THE BOUNDARY LAYER OVERNIGHT. THE FRONT ITSELF WILL MOVE SOUTHEAST OF THE OHIO RIVER AROUND DAWN. WITH A STRONG PRESSURE GRADIENT DEVELOPING AND COLD AIR ADVECTION MONDAY...EXPECT BREEZY WINDS DURING THE AFTERNOON WITH SOME GUSTS AROUND 30 MPH. WITH SCANT MOISTURE AHEAD OF THIS BOUNDARY...ONLY A FEW MID LEVEL CLOUDS WILL ACCOMPANY THE FRONT...WITH CLEARING DURING THE AFTERNOON. HIGH SURFACE PRESSURE WILL BUILD ACROSS THE MISSOURI RIVER VALLEY TUESDAY...WHILE BROAD CYCLONIC FLOW CENTERED OVER THE EASTERN GREAT LAKES WILL BRING NORTHWEST WINDS THE THE LOWER OHIO VALLEY. ALTHOUGH SOME FLAT CU MAY DEVELOP DURING THE AFTERNOON OVER THE BLUEGRASS...EXPECT MOSTLY CLEAR SKIES. WILL CONTINUE TO USE THE COOLER RAW MODEL TEMPERATURES OVER THAT OF MOS GUIDANCE. FOR MONDAY AND TUESDAY. TUESDAY WILL BE THE FIRST DAY THIS FALL WITH WIDESPREAD HIGHS IN THE 60S. .WEDNESDAY THROUGH FRIDAY... A SLOWLY PROGRESSIVE BUT AMPLIFIED PATTERN ALOFT WILL CONTINUE DRY NORTHWEST FLOW ACROSS THE COMMONWEALTH. IN THIS AMPLIFIED PATTERN THE SURFACE RIDGE AXIS...WEST OF US ON TUESDAY WILL ONLY VERY SLOWLY MOVE ACROSS EASTERN KENTUCKY BY THURSDAY AFTERNOON. CLASSIC OCTOBER-LIKE WEATHER MAY BE EXPECTED WEDNESDAY AND THURSDAY WITH LIGHT WINDS...CLEAR SKIES...MILD DAYS AND COOL NIGHTS. OUR COLDEST MORNING WITH CALM WINDS SHOULD BE WEDNESDAY. SOME OF OUR NORMALLY COOLER LOCATIONS SUCH AS MARROWBONE AND LEXINGTON INDIANA MAY FALL INTO THE LOWER 40S. && .AVIATION (12Z TAFS)... INCREASING PRECIPITATION ACROSS SOUTH CENTRAL KENTUCKY AT 11Z WILL MAINLY AFFECT THE BWG AND LEX TAF SITES THIS MORNING. HEAVIER SHOWERS AND THUNDERSTORMS WILL REDUCE VSBYS AND CIGS INTO THE IFR CATEGORY. SDF SHOULD REMAIN IN THE MVFR CATEGORY AS THE RAIN STAYS MAINLY EAT OF THE AREA. THE PRECIPITATION WILL GRADUALLY MOVE EAT OF THE AREA LATE THIS MORNING AS AN UPPER LOW MOVES ACROSS THE MID MISSISSIPPI VALLEY. A LULL IN PRECIPITATION EARLY THIS AFTERNOON WILL BE FOLLOWED BY SCATTERED THUNDERSTORMS LATE IN THE AFTERNOON AND EVENING. ALL PRECIPITATION WILL END OVERNIGHT. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082. && SHORT TERM...JA LONG TERM...JSD AVIATION...JA
Hazardous weather outlook, Sep 26, 3:45 AM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 345 AM EDT SAT SEP 26 2009 INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>074- 270830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY- NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- 345 AM EDT SAT SEP 26 2009 /245 AM CDT SAT SEP 26 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND ISOLATED STORMS WILL CONTINUE TODAY WITH MINOR FLOODING POTENTIAL CONTINUING. BY LATE AFTERNOON AND EVENING...THERE IS THE POTENTIAL FOR AN ISOLATED STRONG STORM WITH GUSTY WINDS AND SMALL HAIL POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE NATIONAL WEATHER SERVICE APPRECIATES ANY REPORTS OF HEAVY RAIN AND FLOODING. KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082-270830- FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 345 AM EDT SAT SEP 26 2009 /245 AM CDT SAT SEP 26 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THE MAIN THREAT TODAY WITH SHOWERS AND ISOLATED THUNDERSTORMS WILL BE HEAVY RAINFALL AS A COLD FRONT MOVES INTO AN AREA WITH AN UNUSUALLY MOIST ATMOSPHERE. RAINFALL TOTALS OF ONE TO THREE INCHES ARE POSSIBLE ACROSS THE REGION...WITH ISOLATED HIGHER AMOUNTS. GIVEN THE LOCALLY HEAVY RAINS OVER THE LAST COUPLE OF DAYS...FLASH FLOODING IS POSSIBLE. IN ADDITION TO THE HEAVY RAIN THREAT... AFTERNOON THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE NATIONAL WEATHER SERVICE APPRECIATES ANY REPORTS OF HEAVY RAIN AND FLOODING. JA
In the hours before
Special weather statement, Sep 26, 2:40 AM EDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 240 AM EDT SAT SEP 26 2009 INZ076>079-083-084-089>092-261200- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE 240 AM EDT SAT SEP 26 2009 /140 AM CDT SAT SEP 26 2009/ ...PATCHY DENSE FOG THIS MORNING... PATCH FOG WILL REDUCE VISIBILITIES TO LESS THAN ONE HALF MILE ACROSS SOUTH CENTRAL INDIANA THIS MORNING. IF DRIVING WATCH FOR REDUCED VISIBILITIES AND REMEMBER TO USE LOW BEAM LIGHTS. THE FOG WILL DISSIPATE SHORTLY AFTER SUNRISE.
Special weather statement, Sep 26, 4:15 AM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 415 AM EDT SAT SEP 26 2009 KYZ023>043-045>049-053>057-067-261100- HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY- BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY- FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY- WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY- WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY- BOYLE KY-GARRARD KY-MADISON KY-LINCOLN KY- INCLUDING THE CITIES OF...HAWESVILLE...HARDINSBURG... BRANDENBURG...BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN... FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE... LA GRANGE...BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT... GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN... SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND... STANFORD 415 AM EDT SAT SEP 26 2009 /315 AM CDT SAT SEP 26 2009/ ...PATCHY DENSE FOG THIS MORNING... FOG WILL REDUCE VISIBILITIES TO LESS THAN ONE HALF MILE IN SOME LOCATIONS ACROSS CENTRAL KENTUCKY THIS MORNING. IF DRIVING WATCH FOR REDUCED VISIBILITIES AND REMEMBER TO USE LOW BEAM LIGHTS. THE FOG WILL DISSIPATE AS RAIN MOVES NORTH FROM CENTRAL TENNESSEE THIS MORNING. JA
Local storm report, Sep 26, 6:30 AM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
630 AM EDT SAT SEP 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0628 AM HEAVY RAIN 5 SW BURKESVILLE 36.74N 85.43W
09/26/2009 M1.40 INCH CUMBERLAND KY MESONET
KENTUCKY MESONET MEASURED 1.4 INCHES OF RAIN IN ONE AND
ONE HALF HOURS.
&&
EVENT NUMBER LMK0900153
JSDLocal storm report, Sep 26, 7:33 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
733 AM EDT SAT SEP 26 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0731 AM HEAVY RAIN WINCHESTER 38.00N 84.19W
09/26/2009 M2.31 INCH CLARK KY MESONET
OVER 2 INCHES OF RAIN IN LESS THAN 2 HOURS MEASURED BY
KENTUCKY MESONET NEAR WINCHESTER.
&&
EVENT NUMBER LMK0900154
JSDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 8:26 PM EDT | Areal Flood Advisory | LMK | Shelby, Spencer | 109 min |
| Sep 25, 10:19 PM EDT | Areal Flood Advisory | LMK | Fayette, Jessamine, Mercer, Woodford | 116 min |
| Sep 25, 10:45 PM EDT | Flash Flood Warning | LMK | Clark, Fayette, Jessamine | 3 hr |
| Sep 26, 5:17 AM EDT | Flash Flood Warning | LMK | Adair, Clinton, Cumberland, Monroe, Russell | 3 hr |
| Sep 26, 5:47 AM EDT | Areal Flood Advisory | LMK | Clark, Fayette, Jessamine, Madison | 3 hr |
| Sep 26, 6:45 AM EDT | Flash Flood Warning | LMK | Clark, Fayette | 3 hr |
| Sep 26, 7:57 AM EDT | Areal Flood Advisory | LMK | Boyle, Garrard, Lincoln, Madison, Mercer | 3 hr |
| Sep 26, 8:21 AM EDT | Areal Flood Advisory | LMK | Madison | 2 hr |
| Sep 26, 8:23 AM EDT | Areal Flood Advisory | LMK | Adair, Clinton, Cumberland, Monroe, Russell | 112 min |
| Sep 26, 8:50 AM EDT | Areal Flood Advisory | LMK | Bourbon | 3 hr |
| Sep 26, 9:39 AM EDT | Areal Flood Advisory | LMK | Clark, Fayette | 51 min |
| Sep 26, 10:35 AM EDT | Areal Flood Advisory | LMK | Jessamine | 55 min |
| Sep 26, 11:31 AM EDT | Areal Flood Advisory | LMK | Jessamine | 119 min |
| Sep 26, 5:35 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 25 min |
| Sep 26, 5:37 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 38 min |
| Sep 26, 6:16 PM EDT | Severe Thunderstorm Warning | LMK | Ohio | 44 min |
| Sep 26, 6:35 PM EDT | Tornado Warning | LMK | Ohio | 25 min |
| Sep 26, 6:54 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Ohio, Warren | 36 min |
| Sep 26, 7:31 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson | 29 min |
Nearby
Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.